MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTO,NAMIC,CUSTOM,KIT,BAK-0157,-,PG

Medline Industries, LP MEDLINE; MTO,NAMIC,CUSTOM,KIT,BAK-0157,-,PG
Catalog Number 65690197
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tubes were kinking.
 
Additional Manufacturer Narrative
The reported issue was tubing was kinking.A review of the device history records was performed for the reported packaging material and component, and the review confirms the batches met all material, assembly and packaging specifications; the samples were not returned to medline, but the customer did provide photos of the reported issues.Based on the photos provided by the customer, the product exhibits some flat spots and dents in the fluid deliver sets, and the complaint is not confirmed for kinks.The tubing can develop dents or flattened spots as it rests against itself or other components within the pouch; dhr review revealed no quality related issues or manufacturing deficiencies at the time of manufacture, and based on no adverse trends, no issues noted in the dhr, and adequate process controls in place, no additional corrective actions to be taken by medline at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MTO,NAMIC,CUSTOM,KIT,BAK-0157,-,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50931505
Report Number1417592-2026-52896
Device Sequence Number9734365
Product Code OEZ
UDI-Device Identifier10193489064278
UDI-Public10193489064278
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number65690197
Device Lot Number0000048910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown